# SDR HSYA2011042511

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N787FE
- Make and model: Cessna 208
- Aircraft serial: 208B025
- Aircraft time: 7,678 hours, 8,680 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT, THE NOSE WHEEL TIRE ASSY HAD VIBRATION AT APPROX 60 KNOTS AND GOT WORSE AS ACFT SLOWED.  THE ACFT / PILOT CLEARED ACTIVE RUNWAY AND SHUTDOWN ON THE TAXIWAY.  MX WAS NOTIFIED AND MEET THE ACFT.  MX FOUND THE NOSE WHEEL ASSY HAD GONE FLAT.  THE TIRE WAS REPLACED IAW MM AND THE ACFT WAS MOVED BACK TO THE BLOCKS.  THE TOWER WAS NOTIFIED AND A FOD SWEEP WAS PERFORMED.  TOWER ADVISED THAT NO FOD WAS FOUND DURING THE SWEEP. MX ACTION - BROKE DOWN NOSE WHEEL ASSY AND FOUND THAT TUBE HAD A SMALL PUNCTURE - NO DEFECTS FOUND ON THE TIRE ASSY ITSELF.  INSTALLED NEW SERVICEABLE NOSE WHEEL ASSY AND CHECKED TIRE PRESSURE -IAW MM 32-40-00. INSPECTED PROP AND PROPELLER AREA, HORSE COLLAR AND NOSE GEAR ASSY.  ALSO COMPLIED WITH HIGH DRAG/SIDE LOAD INSP IAW MM 05-50-00 - NO DEFECTS NOTED.
